Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 236, NWS North Platte, NE

July 27, 2016Brown County, Keya Paha County, Rock County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 27, 2016, 4:54 PM CDT for Brown County, Keya Paha County, Rock County, Nebraska. It was in force for 51 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2016, 4:54 PM CDT (21:54 UTC)
Expired
Jul 27, 2016, 5:45 PM CDT
In force
51 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Brown County, NE, Keya Paha County, NE, Rock County, NE

The radar

The North Platte radar (KLNX), 102 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 5:04 PM CDTTSTM WND GST 60Long Pine, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.9 hours before the alert went out and 173 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2016-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2016-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-541 J/kg
Mixed-layer LCL
1311 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-29 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

697 
WUUS53 KLBF 272154
SVRLBF
NEC017-103-149-272245-
/O.NEW.KLBF.SV.W.0236.160727T2154Z-160727T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
454 PM CDT WED JUL 27 2016

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTH CENTRAL KEYA PAHA COUNTY IN NORTH CENTRAL NEBRASKA...
  EASTERN BROWN COUNTY IN NORTH CENTRAL NEBRASKA...
  ROCK COUNTY IN NORTH CENTRAL NEBRASKA...

* UNTIL 545 PM CDT

* AT 454 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER LONG
  PINE...OR 7 MILES EAST OF AINSWORTH...MOVING SOUTHEAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  AINSWORTH...BASSETT...LONG PINE...NEWPORT...ROSE...HOFELD LAKE...
  PINE GLEN STATE WILDLIFE REFUGE...SYBRANT...RAVEN...
  TWIN LAKES STATE WILDLIFE MANAGEMENT AREA...
  THOMAS CREEK STATE WILDLIFE MANAGEMENT AREA...DUFF...JONES LAKE...
  PONY LAKE...KELLER PARK STATE RECREATION AREA AND JOHNSONS CORNER.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 183 BETWEEN MILE MARKERS 153 AND 205.
 HIGHWAY 20 BETWEEN MILE MARKERS 238 AND 273.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4257 9924 4215 9924 4215 9998 4255 9997
      4284 9959
TIME...MOT...LOC 2154Z 315DEG 35KT 4256 9972 

HAIL...0.75IN
WIND...60MPH
 
$$

MASEK
2 follow-up statements
376 
WWUS53 KLBF 272223
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
523 PM CDT WED JUL 27 2016

NEC017-103-149-272245-
/O.CON.KLBF.SV.W.0236.000000T0000Z-160727T2245Z/
KEYA PAHA NE-BROWN NE-ROCK NE-
523 PM CDT WED JUL 27 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR SOUTH CENTRAL KEYA PAHA...SOUTHEASTERN BROWN AND ROCK COUNTIES...

AT 522 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR NEWPORT TO 12 MILES NORTH OF ROSE TO 16 MILES
EAST OF ELSMERE...MOVING SOUTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BASSETT...NEWPORT...ROSE...HOFELD LAKE...DUFF...JONES LAKE...
PONY LAKE...SYBRANT...RAVEN...JOHNSONS CORNER...
TWIN LAKES STATE WILDLIFE MANAGEMENT AREA AND THOMAS CREEK STATE
WILDLIFE MANAGEMENT AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 183 BETWEEN MILE MARKERS 153 AND 182.
 HIGHWAY 20 BETWEEN MILE MARKERS 253 AND 273.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4257 9924 4215 9924 4215 9998 4234 9998
      4250 9966 4276 9969 4284 9959
TIME...MOT...LOC 2222Z 314DEG 27KT 4261 9939 4235 9949 4219 9987 

HAIL...<.75IN
WIND...60MPH
 
$$

MASEK
254 
WWUS53 KLBF 272242
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
542 PM CDT WED JUL 27 2016

NEC017-103-149-272252-
/O.EXP.KLBF.SV.W.0236.000000T0000Z-160727T2245Z/
KEYA PAHA NE-BROWN NE-ROCK NE-
542 PM CDT WED JUL 27 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL KEYA PAHA...
SOUTHEASTERN BROWN AND ROCK COUNTIES WILL EXPIRE AT 545 PM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND HAVE EXITED THE WARNED AREA. THEREFORE THE WARNING WILL
BE ALLOWED TO EXPIRE.  HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS.

LAT...LON 4257 9924 4215 9924 4215 9998 4234 9998
      4250 9966 4276 9969 4284 9959
TIME...MOT...LOC 2239Z 315DEG 35KT 4261 9939 4235 9949 4219 9987 

$$

MASEK

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 3:45 PM CDT, 1 hour 9 minutes earlier.

Area forecast discussion, Jul 27, 3:45 PM CDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service North Platte NE
345 PM CDT WED JUL 27 2016

.SYNOPSIS...
Issued at 341 PM CDT Wed Jul 27 2016

Ridge dominating the desert southwest. Northwest flow across the
high plains. Train of disturbances riding the northern periphery of
the ridge, which takes them over the CWA. One wave is exiting the
southeast with another wave over southwest S Dakota. Generally
seasonal temperatures with 3 PM CDT in the lower to mid 80s.

&&

.SHORT TERM...(This evening through Thursday)
Issued at 341 PM CDT Wed Jul 27 2016

The major concern over the next 24 hours will be placement of
isolated to scattered showers and thunderstorms. Models not really
having a good handle on the convection that has fired along the
Neb/S. Dakota border. A surface trough continues to slowly drift to
the southeast, which was the focus for a line of showers earlier.
This line is starting to see more development, however in the next
few hours the boundary should be located southeast of the CWA.

Meanwhile eyes will begin to track the second wave which is just
crossing into the CWA. Storms have already fired along the boundary
and will likely remain isolated to scattered as the boundary drifts
to the southeast. Marginal instability with cape of 1000 to 2000
with 0 to 6 km shear around 30 kts. Better shear develops later
however the cape will diminish. Locally an isolated strong or severe
storm will possible and agree mostly with the SPC marginal risk
across the west although it probably could be a little further to
the east to cover the storms by KVTN. Some clearing is possible
overnight with temps similar to last night in the upper 50s to
around 60s.

Tomorrow another day with another couple of waves that will continue
to keep at least low pops in the forecast. In and out of clouds and
a slightly cooler airmass will result in temps a couple degrees
cooler than today. Highs in the lower to mid 80s.

.LONG TERM...(Thursday night through Wednesday)
Issued at 341 PM CDT Wed Jul 27 2016

Models in good agreement and have good confidence in the forecast.
Stationary boundary lying across the panhandle and upper 250mb jet
overhead but weakening as stronger to mid level wave moves through
in fast northwest flow. Have higher pops over southwest zones
along the boundary. lows in the upper 50s northwest to the low 60s
southwest. Boundary continues to the west with upslope flow and
mid level waves moving across the northern plains through the day
on Friday. Residual showers thunderstorms through the day on
Friday with highs in the low 80s due to cloud cover and
precipitation. Broad trough over the Great Lakes Saturday with
deepening closed low over western Canada will allow ridge to build
back into the central and northern plains. A warm front will
spread northeast across the forecast area with highs in the mid to
upper 80s. A few showers isolated thunderstorm can't be ruled out
along the warm front over north central Nebraska Saturday
afternoon. Low pressure moves into the northern plains Sunday with
the trough axis to the west and most of western Nebraska in the
warm sector. Highs in the 90s. Upper closed low along the Canadian
border will push a front through the forecast area on Monday with
highs in the 90s Monday and Tuesday. Front will be the focus for
thunderstorm development late afternoon and early evening as it
lies across southwest Nebraska.

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 105 PM CDT Wed Jul 27 2016

A broken band of light rain showers will drift across southwest
Nebraska this afternoon and could impact the KLBF terminal. A
better chance will be the next wave later this afternoon into
this evening. Latest short term models favor locations to the
southwest of KVTN however will continue to monitor as an
amendment may be needed if impact to the terminal changes. At
this time the coverage/confidence is not high enough to include
in the forecast.

&&

.LBF Watches/Warnings/Advisories...
None.
&&

SYNOPSIS...Masek
SHORT TERM...Masek
LONG TERM...Power
AVIATION...Masek
Hazardous weather outlook, Jul 27, 5:30 AM CDT, 11 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
530 AM CDT WED JUL 27 2016

NEZ004>010-022>029-035>038-056>059-069>071-094-281030-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
530 AM CDT WED JUL 27 2016 /430 AM MDT WED JUL 27 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...TODAY AND TONIGHT.

THUNDERSTORMS WILL BE POSSIBLE TODAY INTO TONIGHT. THERE IS A
MARGINAL RISK FOR SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING
MAINLY WEST OF A GORDON THROUGH NORTH PLATTE LINE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A GOOD LIKELIHOOD FOR THUNDERSTORMS THURSDAY...SOME OF
WHICH MAY BE SEVERE DURING THE AFTERNOON AND EVENING. THE AREA OF
GREATEST CONCERN WILL BE FOR AREAS WEST OF A LINE FROM HAY
SPRINGS THROUGH NORTH PLATTE.

CHANCES FOR THUNDERSTORMS EXISTS FOR FRIDAY...MAINLY DURING THE
AFTERNOON AND EVENING HOURS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION SHOULD NOT BE NEEDED THROUGH TONIGHT.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

ROBERG

In the hours before

Local storm report, Jul 27, 12:18 PM CDT, 4 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
1218 PM CDT WED JUL 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 AM     TSTM WND DMG     5 E TAYLOR              41.77N 99.28W
07/27/2016                   LOUP               NE   911 CALL CENTER

            4 INCH TO 6 INCH TREE BRANCHES BLOCKING HIGHWAY 91,
            BETWEEN TAYLOR AND BURWELL. ROAD WAS CLOSED WHILE
            DEPARTMENT OF ROADS REMOVED THE BRANCHES FROM THE
            HIGHWAY.

1200 AM     TSTM WND DMG     BURWELL                 41.78N 99.13W
07/27/2016                   GARFIELD           NE   911 CALL CENTER

            SEVERAL REPORTS OF 2 TO 3 INCH TREE BRANCHES DOWN ACROSS
            THE CITY.

1200 AM     TSTM WND DMG     TAYLOR                  41.77N 99.38W
07/27/2016                   LOUP               NE   911 CALL CENTER

            SEVERAL 4 INCH AND A FEW 5 INCH TREE BRANCHES DOWN IN THE
            CITY PARK.

&&

MASEK
Special weather statement, Jul 27, 3:40 PM CDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
340 PM CDT WED JUL 27 2016

NEZ005-006-008-094-272145-
EASTERN CHERRY NE-WESTERN CHERRY NE-KEYA PAHA NE-BROWN NE-
340 PM CDT WED JUL 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHERRY...WESTERN
KEYA PAHA AND NORTHERN BROWN COUNTIES UNTIL 445 PM CDT/345 PM MDT/...

AT 340 PM CDT/240 PM MDT/...DOPPLER RADAR WAS TRACKING A LINE OF
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTHWEST OF
MILLBORO TO NEAR NENZEL...AND MOVING SOUTHEAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
VALENTINE...CODY...KILGORE...NENZEL...MERRITT RESERVOIR...NORDEN...
CROOKSTON...WOOD LAKE...STEER CREEK CAMPGROUND...
BOBCAT STATE WILDLIFE MANAGEMENT AREA...
SCHLAGEL CREEK STATE WILDLIFE MANAGEMENT AREA...NORTH RIVER TRAIL...
MEADVILLE...ANTELOPE PEAK...
ANDERSON BRIDGE STATE WILDLIFE MANAGEMENT AREA...SPARKS...
HIGHWAY 97 CROSSING THE NIOBRARA RIVER...
KELLER PARK STATE RECREATION AREA...
SMITH FALLS STATE PARK AND BIG ALKALI LAKE STATE WILDLIFE MANAGEMENT
AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 20 BETWEEN MILE MARKERS 159 AND 223.
 HIGHWAY 97 BETWEEN MILE MARKERS 113 AND 141.
 HIGHWAY 83 BETWEEN MILE MARKERS 194 AND 222.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4264 9976 4259 10115 4299 10129 4300 9984
TIME...MOT...LOC 2040Z 318DEG 16KT 4301 10007 4287 10110

MASEK
Special weather statement, Jul 27, 4:16 PM CDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
416 PM CDT WED JUL 27 2016

NEZ005-006-008-272215-
EASTERN CHERRY NE-KEYA PAHA NE-BROWN NE-
416 PM CDT WED JUL 27 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL CHERRY...WESTERN
KEYA PAHA AND NORTHERN BROWN COUNTIES UNTIL 515 PM CDT...

AT 416 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NORDEN...OR 19 MILES EAST OF VALENTINE...MOVING SOUTHEAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
JOHNSTOWN...NORDEN...WOOD LAKE...
BOBCAT STATE WILDLIFE MANAGEMENT AREA...NORTH RIVER TRAIL...
MEADVILLE...ANTELOPE PEAK...
KELLER PARK STATE RECREATION AREA AND PINE GLEN STATE WILDLIFE
REFUGE.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 183 BETWEEN MILE MARKERS 199 AND 206.
 HIGHWAY 20 BETWEEN MILE MARKERS 212 AND 238.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4285 10044 4297 9993 4263 9969 4247 10022
TIME...MOT...LOC 2116Z 318DEG 15KT 4283 10016

MASEK
Local storm report, Jul 27, 4:44 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
444 PM CDT WED JUL 27 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0433 PM     HAIL             9 WSW SPRINGVIEW        42.78N 99.91W
07/27/2016  M1.50 INCH       KEYA PAHA          NE   PUBLIC

&&

SJACOBS

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 8:00 PM CDTSevere Thunderstorm WarningLBFSheridan60 min
Jul 26, 8:01 PM CDTSevere Thunderstorm WarningLBFCherry44 min
Jul 26, 8:24 PM CDTSevere Thunderstorm WarningLBFCherry51 min
Jul 26, 8:30 PM CDTSevere Thunderstorm WarningLBFSheridan45 min
Jul 26, 8:49 PM CDTSevere Thunderstorm WarningLBFCherry41 min
Jul 26, 8:54 PM CDTTornado WarningLBFCherry36 min
Jul 26, 9:02 PM CDTSpecial Weather StatementLBFBoyd, Keya Paha43 min
Jul 26, 9:10 PM CDTSevere Thunderstorm WarningLBFCherry, Sheridan50 min
Jul 26, 9:13 PM CDTSevere Thunderstorm WarningLBFCherry47 min
Jul 26, 9:28 PM CDTSevere Thunderstorm WarningLBFCherry, Garden, Grant, Sheridan44 min
Jul 26, 9:51 PM CDTSpecial Weather StatementLBFKeya Paha39 min
Jul 26, 10:00 PM CDTSpecial Weather StatementLBFBrown, Cherry45 min
Jul 26, 10:11 PM CDTSpecial Weather StatementLBFGrant49 min
Jul 26, 10:31 PM CDTSpecial Weather StatementLBFBrown, Rock44 min
Jul 26, 10:36 PM CDTSpecial Weather StatementLBFBrown39 min
Jul 26, 10:43 PM CDTSpecial Weather StatementLBFArthur, Grant, Hooker, McPherson47 min
Jul 26, 10:51 PM CDTSpecial Weather StatementLBFThomas39 min
Jul 26, 11:07 PM CDTSpecial Weather StatementLBFBlaine, Loup, Rock38 min
Jul 26, 11:36 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Lincoln, Logan, Loup, McPherson54 min
Jul 26, 11:48 PM CDTSpecial Weather StatementLBFGarfield, Holt, Wheeler72 min
Jul 27, 12:31 AM CDTSpecial Weather StatementLBFDawson29 min
Jul 27, 4:16 PM CDTSpecial Weather StatementLBFKeya Paha59 min
Jul 27, 4:24 PM CDTSevere Thunderstorm WarningLBFBrown, Keya Paha51 min
Jul 27, 4:29 PM CDTSevere Thunderstorm WarningLBFCherry46 min
Jul 27, 5:05 PM CDTSpecial Weather StatementLBFThomas40 min
Jul 27, 5:10 PM CDTSevere Thunderstorm WarningLBFCherry50 min
Jul 27, 5:38 PM CDTSpecial Weather StatementLBFBlaine, Loup, Thomas52 min
Jul 27, 5:45 PM CDTSpecial Weather StatementLBFHolt45 min
Jul 27, 5:55 PM CDTSevere Thunderstorm WarningLBFCherry31 min
Jul 27, 5:57 PM CDTSpecial Weather StatementLBFLoup48 min
Jul 27, 6:10 PM CDTSevere Thunderstorm WarningLBFBlaine, Custer, Loup50 min
Jul 27, 6:45 PM CDTSpecial Weather StatementLBFHolt45 min
Jul 27, 6:56 PM CDTSevere Thunderstorm WarningLBFCuster49 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.